# SDR HNAA0500015

- Difficulty date: February 23, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 9
- Aircraft time: 52,288 hours, 59,638 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E998
- Part serial: 930036
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL PRESSURE WARNING LT ILLUMINATED ON CLIMB-OUT.  POWER REDUCED AND ENGINE S/D AT 40 PSI.  REMOVED AND REPLACED ENGINE OIL COOLER.  FERRIED TO MDT FOR ENGINE REMOVED AND REPLACED.
